On reducing subspaces of composition operators

Guyker, James: On reducing subspaces of composition operators. Acta scientiarum mathematicarum, (53) 3-4. pp. 369-376. (1989)

[img] Cikk, tanulmány, mű

Download (876kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 3-4
Page Range: pp. 369-376
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 376. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15245

Actions (login required)

View Item View Item